MAUDE Adverse Event Report: AXONICS, INC AXONICS; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE

AXONICS, INC AXONICS; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Model Number 50050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Incontinence (1928); Rash (2033)
Date of Event 12/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was prescribed medication due to a rash.

Brand Name
AXONICS
Common Device Name
AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Manufacturer (Section D)
AXONICS, INC
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
CONTURA INTERNATIONAL A/S
23 sydmarken
soeborg 2860
DK   2860
Manufacturer Contact
linda phan
15515 sand canyon ave
irvine, CA 92618
MDR Report Key21087927
Report Number3002968685-2025-00006
Device Sequence Number12491819
Product Code LNM
UDI-Device Identifier10810005340509
UDI-Public10810005340509
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number50050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Initial Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale